HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Congruence of Siegel modular forms and special values of their standard zeta functions

Files in This Item:
pre718.pdf1.11 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83869

Title: Congruence of Siegel modular forms and special values of their standard zeta functions
Authors: Katsurada, Hidenori Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 718
Start Page: 1
End Page: 32
Abstract: In this paper, we consider the relation between the special values of the standard zeta functions and the congruence of cuspidal Hecke eigenforms with respect to $Sp_n(\bf Z)$. In particular, we propose a conjecture concerning the congruence of Saito-Kurokawa lift, and prove it under certain condition. Furthermore, we give exact values of the standerd zeta function for cuspidal Hecke eigenforms with respect to $Sp_2(\bf Z)$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69527
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University